# SDR JIKA2021092101

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Frchld SA227CC
- Aircraft serial: AC645
- Aircraft time: 30,979 hours, 36,348 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THE RIGHT “HYD LOW PRESS” ANNUNCIATOR CAME ON, THE HYDRAULIC PRESSURE GAUGE WAS READING NORMAL. PHOENIX MAINTENANCE INSPECTED AND PERFORMED RIGHT HYDRAULIC SYSTEM OPERATIONAL CHECKS, ACTUATING THE FLAPS FULL UP TO FULL DOWN REPEATEDLY RH HYDRAULIC PRESSURE WAS NORMAL NO FAULTS WERE FOUND.
